# SDR SWAA2025021389763

- Difficulty date: January 26, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 30,073 hours, 14,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD MAIN FLAP OUTBD WEDGE T/E IS DELAMINATED.<[01] DUPLICATE FAULT REFER TO FAULT LEFT HAND WING I/B MAIN FLAP TRAILING EDGE WEDGE HAS AREAS OF DELAMINATION ON LOWER SIDE. [TTG8Q00YAQ18] FOR ORIGINAL FAULT.;[02] DUPLICATE FAULT REFER TO FAULT LEFT HAND WING I/B MAIN FLAP TRAILING EDGE WEDGE HAS AREAS OF DELAMINATION ON LOWER SIDE. [TTG8Q00YAQ18] FOR ORIGINAL FAULT.;[03] C/W INSPECTION.
